MAUDE Adverse Event Report: ARTHREX, INC. TRIPLEDAM CANNULA, 7 MM ID X 7CM, VALVED; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. TRIPLEDAM CANNULA, 7 MM ID X 7CM, VALVED; ARTHROSCOPIC ACCESSORIES
Model Number TRIPLEDAM CANNULA, 7 MM ID X 7CM, VALVED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/26/2025, it was reported by a sales representative via (b)(4) that an ar-6570td tripledam cannula was defective.A piece of the cannula broke off and fell inside the patient and was retrieved successfully.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, b5, g3, h6.
 
Event or Problem Description
Additional information provided (b)(6) 2026: it was further reported this was discovered during a shoulder scope procedure and a 10-minute delay occurred.The case was completed using the same cannula.Per rep, surgeon also had another of that same cannula in use as well as a passport cannula.It is unconfirmed if additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is confirmed.One unpackaged ar-6570td serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the damage of the device.Visual inspection noted that one side of the outer dam areas that help dissipate the fluid pressure to minimize squirting was broken off.Also, minor wear and tear, along with a scratch along the tip of the device, were noted.The most likely cause is attributed to misuse/use error due to the use of excessive force while handling the device.

Brand Name
TRIPLEDAM CANNULA, 7 MM ID X 7CM, VALVED
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23826576
Report Number1220246-2025-05647
Device Sequence Number15710963
Product Code NBH
UDI-Device Identifier00888867242555
UDI-Public(01)00888867242555(11)250601(17)300531(10)5153160646
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIPLEDAM CANNULA, 7 MM ID X 7CM, VALVED
Device Catalogue NumberAR-6570TD
Device Lot Number5153160646
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/14/2026
02/25/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/22/2026
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown